Algebraic polynomials with random non-symmetric coefficients

K Farahmand, CT Stretch

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    LanguageEnglish
    Pages1305-1313
    JournalStatistics and Probability Letters
    Volume78
    Issue number1
    DOIs
    Publication statusPublished - Jan 2008

    Cite this

    Farahmand, K ; Stretch, CT. / Algebraic polynomials with random non-symmetric coefficients. 2008 ; Vol. 78, No. 1. pp. 1305-1313.
    @article{a8642f087bbb4f5b9e332936fb299929,
    title = "Algebraic polynomials with random non-symmetric coefficients",
    author = "K Farahmand and CT Stretch",
    year = "2008",
    month = "1",
    doi = "10.1016/j.spl.2007.12.006",
    language = "English",
    volume = "78",
    pages = "1305--1313",
    number = "1",

    }

    Farahmand, K & Stretch, CT 2008, 'Algebraic polynomials with random non-symmetric coefficients', vol. 78, no. 1, pp. 1305-1313. https://doi.org/10.1016/j.spl.2007.12.006

    Algebraic polynomials with random non-symmetric coefficients. / Farahmand, K; Stretch, CT.

    Vol. 78, No. 1, 01.2008, p. 1305-1313.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Algebraic polynomials with random non-symmetric coefficients

    AU - Farahmand, K

    AU - Stretch, CT

    PY - 2008/1

    Y1 - 2008/1

    U2 - 10.1016/j.spl.2007.12.006

    DO - 10.1016/j.spl.2007.12.006

    M3 - Article

    VL - 78

    SP - 1305

    EP - 1313

    IS - 1

    ER -